STAY CONNECTED

Join our mailing list to receive email updates about the CORS conference

Program at a Glance

The full conference program is now available.
*Schedule may be subject to change

Sunday, May 26, 2019

CORS 2019 Registration

8:00 - 19:00

CORS Conference Registration Desk (Convention Floor Foyer)

CHOW Workshop Registration

8:00 - 8:20

Registration and Networking (Convention Floor Foyer)

CHOW - Welcome

8:20 - 8:30

CHOW - Welcome (Terrace Lounge)

CHOW - Technical Session

8:30 - 10:00

CHOW - Technical Session 1 (Terrace Lounge)

CHOW - Break

10:00 - 10:30

CHOW - Health Break (Terrace Lounge)

CHOW - Technical Session

10:30 - 12:00

CHOW - Technical Session 2 (Terrace Lounge)

CHOW - Lunch

12:00 - 13:00

CHOW - Lunch (Terrace Lounge)

CHOW Keynote

13:00 - 14:00

CHOW - Keynote: Top five challenges of modelling in healthcare (Terrace Lounge)

CHOW - Technical Session

14:00 - 14:45

CHOW - Technical Session 3 (Terrace Lounge)

CHOW - Break

14:45 - 15:15

CHOW - Health Break (Terrace Lounge)

CHOW - Technical Session

15:15 - 16:45

CHOW - Technical Session 4 (Terrace Lounge)

CHOW - Round Table Discussion

16:45 - 17:30

CHOW - Round Table Discoussion (Terrace Lounge)

CHOW - Reception

18:00 - 19:30

CHOW - Networking Reception (Terrace Lounge)

CORS - Council Meeting

19:00 - 21:00

Council Meeting (Spadina Room)

Monday, May 27, 2019

Conference Registration

7:00 - 18:00

Conference Registration (Convention Floor Foyer)

CORS Meetings

7:00 - 8:30

Past Presidents' Breakfast (Harvest)

Technical Sessions MA (90 minutes)

8:30 - 10:00

MA01 - Healthcare #1 (Salon Batoche)
MA02 - Optimization #1 (Terrace Lounge)
MA03 - Operations & Service Mgt #1 (Kelsey Room)
MA04 - Business & Data Analytics #1 (Carlton room)
MA05 - Energy, Natural Resource, Environment #1 (Saskatchewan Room)
MA06 - CORS Student Comp Undergraduate (Cypress Room)

Break

10:00 - 10:30

Health Break (Convention Floor Foyer)

Plenary Lecture

10:30 - 12:00

Risk and Reliability in Optimization Under Uncertainty (Adam Ballroom)

Lunch

12:00 - 13:45

Welcome Reception Lunch (Adam Ballroom)

Technical Sessions MC (90 minutes)

13:45 - 15:15

MC01 - Healthcare #2 (Salon Batoche)
MC02 - Optimization #2 (Terrace Lounge)
MC03 - Queueing #1 (Kelsey Room)
MC04 - Transportation #1 (Carlton room)
MC05 - Forestry #1 (Saskatchewan Room)
MC06 - Rev Mgt. in honor of Prof. Jeff McGill (Cypress Room)

Break

15:15 - 15:45

Health Break (Convention Floor Foyer)

Warehouse Tour

15:30 - 18:30

Warehouse Tour - Federated Co-operatives Food Distribution Centre (Hotel Lobby)

Technical Sessions MD (75 minutes)

15:45 - 17:00

MD01 - Operations & Service Mgt. #2 (Salon Batoche)
MD02 - Military, Defense & Security Applications (Terrace Lounge)
MD03 - Queueing #2 (Kelsey Room)
MD04 - NSERC Information Session (Carlton room)
MD05 - Finance #1 (Saskatchewan Room)
MD06 - Education #1 (Cypress Room)

CORS - Special Interest Group (SIG) Meetings

17:00 - 18:30

SIG - Forestry (Saskatchewan Room)
SIG - Healthcare (Salon Batoche)

Tuesday, May 28, 2019

Conference Registration

8:00 - 18:30

Conference Registration (Convention Floor Foyer)

Technical Sessions TA (90 minutes)

8:30 - 10:00

TA01 - Healthcare #3 (Salon Batoche)
TA02 - Transportation #2 (Terrace Lounge)
TA03 - Queueing 3 (Kelsey Room)
TA04 - Game Theory & Applications (Carlton room)
TA05 - Forestry #2 (Saskatchewan Room)
TA06 - CORS Student Paper Comp Open (Cypress Room)

Break

10:00 - 10:30

Health Break (Convention Floor Foyer)

Plenary Lecture

10:30 - 11:30

Impacting Business by Combining Predictive and Prescriptive Analytics (Adam Ballroom)

Technical Sessions TB (90 minutes)

11:30 - 13:00

TB01 - Healthcare #4 (Salon Batoche)
TB02 - Transportation #3 (Terrace Lounge)
TB03 - Queueing 4 (Kelsey Room)
TB04 - CORS Practice Prize #1 (Carlton room)
TB05 - Energy, Natural Resource & Environment #2 (Saskatchewan Room)
TB06 - Finance #2 (Cypress Room)

Lunch

13:00 - 14:15

CORS Annual General Meeting (members only) (Adam Ballroom)
Delegates Lunch - Experience Saskatoon

Technical Sessions TC (90 minutes)

14:15 - 15:45

TC01 - Stochastic Models #1 (Salon Batoche)
TC02 - Optimization #3 (Terrace Lounge)
TC03 - Operations & Service Mgt #3 (Kelsey Room)
TC04 - CORS Practice Prize #2 (Carlton room)
TC05 - Business & Data Analytics #2 (Saskatchewan Room)
TC06 - Sports & Entertainment Analytics (Cypress Room)

Break

15:45 - 16:15

Health Break (Convention Floor Foyer)

Technical Sessions TD (75 minutes)

16:15 - 17:30

TD01 - Stochastic Models #2 (Salon Batoche)
TD02 - Optimization #4 (Terrace Lounge)
TD05 - Education #2 (Kelsey Room)
TD03 - HCOR SIG Student Presentation Competition (Carlton room)
TD04 - Scheduling & Constraint Programming (Saskatchewan Room)
TD06 - Revenue Forecasting For A Project-Oriented Company (Cypress Room)

CORS - Special Interest Group (SIG) Meetings

17:30 - 18:30

SIG - Analytics (Salon Batoche)
SIG - Queueing (Kelsey Room)

Awards Banquet

18:30 - 22:30

CORS Awards Banquet (Adam Ballroom)

Wednesday, May 29, 2019

Conference Registration

7:30 - 17:00

Conference Registration (Convention Floor Foyer)

Analtyics Day - Registrations

8:00 - 8:30

Registration - Analytics Day (Convention Floor Foyer)

Analytics Day

8:25 - 10:00

Analytics Day - Session 1: Business Analytics Best Practice (Terrace Lounge)

CORS Technical Sessions WA (90 minutes)

8:30 - 10:00

WA02 - Healthcare #5 (Salon Batoche)
WB03 - Stochastic Models #3 (Kelsey Room)
WA04 - Operations & Service Mgt #4 (Carlton room)
WA05 - Queueing #5 (Saskatchewan Room)

CORS - Council Meeting

10:00 - 12:00

CORS Council Meeting

Break

10:00 - 10:30

Health Break (Convention Floor Foyer)

Analytics Day

10:25 - 12:00

Analytics Day - Session 2: Data Driven Insights (Terrace Lounge)

Technical Sessions WB (90 minutes)

10:30 - 12:00

WB02 - Healthcare #6 (Salon Batoche)
WB03 - Transportation #5 (Kelsey Room)
WB04 - Optimization #5 (Carlton room)
WB05 - Healthcare #7 (Saskatchewan Room)

Luncheon Plenary

12:00 - 13:30

Adventures in Policy Modeling! (Adam Ballroom)

Analytics Day

13:30 - 14:30

Analytics Day - Session 3: Sports Operations & Management Analytics (Terrace Lounge)

Analytics Day

14:30 - 14:45

Health Break (Convention Floor Foyer)

Analytics Day

14:45 - 15:45

Analytics Day - Session 4: Storytelling with Data (Terrace Lounge)

Analytics Day

15:45 - 16:00

Health Break (Terrace Lounge)

Analytics Day

16:00 - 17:00

Analytics Day - Commodities Portfolio Optimization (Terrace Lounge)

Analytics Day

17:00 - 18:00

Analytics Day - After Workshop: Network & Mingle (Terrace Lounge)